Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kcurry90

Accutane and MASSIVE hair loss - PICTURES!

Recommended Posts

Hey guys,

So I just completed my THIRD round of accutane. It has cleared me of my acne but now I am losing hair at an alarming rate.  I have never had super thick hair to begin with so I am really concerned that if I keeps falling out at the rate I'm going to literally go bald!  I completed the course about a week ago, but the hair loss has been going on throughout treatment.  I experienced some in the very beginning then it stopped for a few months then started up again.  I know I was on a higher dosage so maybe this is contributing to the problem.  I was on a 5 month course, 40 mg the first month, then 60 mg the remaining 4 months. I'm a 26 year old female, 5'7", 125 lbs. 

My first course was years ago when I was in high school, I think 2008, but I don't remember hair loss.  My second course was at the end of 2013-beginning of 2014.  That course I do remember some hair loss that stopped a few months after treatment ended.  Does more courses mean more hair loss? I'm hoping since the last time it stopped after a couple months, it does the same this time.  I've read some posts where people say its lasts several months beyond. Praying that isn't my case. Right now I'd say I'm losing between 200-300 hairs a day, if not more.

I just would like to hear some words of encouragement from people who experienced this, how long after treatment it lasted, and how their hair is now.  It sucks to fix one problem just to create another.  I just took a shower and just about broke down in tears when I saw the amount of hair coming out.  I've already cut a decent amount off in an attempt to make it look somewhat thicker.  Going to have to cut even more off.  And at the rate its going, who knows, I may end up channeling my inner Amber Rose and shave it all off. I'm attaching a picture so you all can see I am not exaggerating, as I know some people do.

The picture is the total hair that came out when I took my hair down, showered, then brushed.  I'm to the point where I don't want to go out anymore and all I ever think about is my hair loss.  Literally everytime I run my hands through my hair tonsssss comes out. :(  I will add I have been wearing my hair up in a bun the past few days and that was my first time taking my hair out to wash, which I know that isn't helping, but it doesn't look as pitiful when its up. Going to try to keep it down and maybe just wear loose headbands to hide my disgusting part.

Pleaseeee someone tell me there is light at the end of the dreadful tunnel

Just added the one of the to of my head now that hair has dried. My part  was neverrrrr that far back or so wide. Plus I can see parts of my scalp off the the sides of the part.  Its decided, if this continues this way I'm shaving my head.  I'd rather walk around totally bald, than have gaping bald spots. This is almost more depressing than having acne.
 

unnamed.jpg

unnamed-1.jpg

Edited by kcurry90
Link to post
Share on other sites

Accutane can cause Alopecia, Chronic TE, hormonal issues and deficiencies such as iron, thyroid, diabetes, B12 etc....

you need to to have some labs and is there a white bulb at the tip?

Link to post
Share on other sites
23 hours ago, oli girl said:

Accutane can cause Alopecia, Chronic TE, hormonal issues and deficiencies such as iron, thyroid, diabetes, B12 etc....

you need to to have some labs and is there a white bulb at the tip?

Some of them have a little part that feels raised at the very end. But just looking at the hairs, i don't seen any large looking bulbs. how big are they usually? 
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×